# SDR FDEA202108152018

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N179FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63110
- Aircraft time: 3,411 hours, 1,662 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX808673
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER 1 HOUR OF FLIGHT, LOST ALL RIGHT HYD QUANTITY. SECURED RIGHT DEMAND HYD PUMP.   REMOVED AND REPLACED RH HYDRAULIC ENGINE DRIVEN PUMP IN REFERENCE TO AMM 29-11-  05-4-4, ALSO INSPECTED AND REPLACED RH  HYDRAULIC  CASE DRAIN, PRESSURE, AND   RETURN   FILTERS IN REFERENCE TO AMM 29-11-17-4. NO LEAKS NOTED. A/C IS OK FOR SERVICE.
